MathSciNet Relay Station
MathSciNet bibliographic data
MR2222382 60H10 (35R60 42B20 60G52 60J75 65C30)
Bass, Richard F.; Chen, Zhen-Qing Systems of equations driven by stable processes. Probab. Theory Related Fields 134 (2006), no. 2, 175–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement